| Catalog Number |
6942-5-043 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#size 6 accolade ii 127 deg ; cat#6721-0635 ; lot#10422171.Device name#unitrax v40 sleeve +0mm (std) ; cat#6942-6-065 ; lot#10295451.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Revised a right hemi hip due to infection.He revised to a cemented hemi.